next up previous
Next: About this document ...

SOOCHOW JOURNAL OF MATHEMATICS

Volume 33, No. 4, pp. 739-749, October 2007




ON A NEW EXTENSION OF HARDY-HILBERT'S

INEQUALITY AND ITS APPLICATIONS


BY


BICHENG YANG




Abstract. This paper deals with a new extension of Hardy-Hilbert's inequality with a best constant factor by introducing a parameter $ \lambda$. As applications, we obtain an equivalent form and certain particular results.

-------------------------

Received June 14, 2006.

AMS Subject Classification. 26D15.

Key words. Hardy-Hilbert's inequality, weight coefficient, best constant.

Research supported by Natural Science Foundation of Guangdong Institutions of Higher Learning, College and University (P.R. China, No. 0177).